# SDR DLL10992250

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND SEVERAL EMERGENCY LIGHT STRIPS IN 1ST CLASS AND COACH INOP.  REPLACED EMERGENCY LIGHTS BATTERY PACK AT R1 DOOR, CKS GOOD.
